# SDR HALA2014012600013

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 44,001 hours, 7,923 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Malfunctioned
- Location: Outlet Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP, LT PACK OFF ILLUMINATED, COOLED FIVE MINUTES THEN RESET.  LEFT PACK TEMP,  TEMP OFF ILLUMINATED AGAIN.  R & R LT PACK COMPRESSOR OUTLET SENSOR IAW AMM 21-51-06.  OPS CHECKED GOOD, OK FOR SERVICE.
